# SDR ASOA201611205088

- Difficulty date: November 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 37,710 hours, 29,080 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRONG FUEL ODOR AFTER LANDING. MX PERFORMED INSPECTION OF BOTH ENGINES AND APU WITH NO LEAKS FOUND.  ENGINE GROUND RUNS PERFORMED AND NO FUEL ODOR NOTED. ACFT WAS APPROVED FOR RETURN TO SERVICE.
